Alert archive / New Mexico / High Wind Warnings in 2022

High Wind Warning 4, NWS Albuquerque, NM

February 15, 2022Lincoln County, New Mexico

NWS Albuquerque, NM issued this high wind warning at Feb 15, 2022, 7:55 PM MST for Lincoln County, New Mexico. It took effect at Feb 15, 2022, 8:00 PM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 15, 2022, 7:55 PM MST (02:55 UTC)
In effect from
Feb 15, 2022, 8:00 PM MST
Expired
Feb 16, 2022, 8:00 AM MST
In force
12 hr
Issued by
NWS Albuquerque, NM

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 96 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2022-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2022-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5544 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

946 
WWUS75 KABQ 160255
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
755 PM MST Tue Feb 15 2022

NMZ205-208-220-224-225-241-160400-
/O.CAN.KABQ.WI.Y.0009.000000T0000Z-220216T1200Z/
West Central Plateau-Southwest Mountains-Lower Rio Grande Valley-
South Central Highlands-Upper Tularosa Valley-San Agustin Plains
and Adjacent Lowlands-
755 PM MST Tue Feb 15 2022

...WIND ADVISORY IS CANCELLED...

Winds will continue to weaken through the evening, so the Wind 
Advisory is cancelled.  Winds will remain gusty over the high peaks 
of Socorro County tonight with speeds reaching up to 45 mph at times.

$$

NMZ226-161200-
/O.UPG.KABQ.WI.Y.0009.000000T0000Z-220216T2300Z/
/O.NEW.KABQ.HW.W.0004.220216T0300Z-220216T1500Z/
South Central Mountains-
755 PM MST Tue Feb 15 2022

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST WEDNESDAY...

* WHAT...Southwest winds 30 to 45 mph with gusts up to 60 mph 
  expected. The strongest winds will occur after midnight into the 
  early morning Wednesday.

* WHERE...South Central Mountains.

* WHEN...Until 8 AM MST Wednesday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages are possible, especially late tonight and early 
  Wednesday morning. Travel will be difficult, especially for high 
  profile vehicles on northwest to southeast oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ235>238-161200-
/O.EXT.KABQ.WI.Y.0009.220216T1800Z-220216T2300Z/
Curry County-Roosevelt County-De Baca County-Chaves County Plains-
755 PM MST Tue Feb 15 2022

...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 4 PM MST WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Curry County, De Baca County, Roosevelt County and Chaves 
  County Plains.

* WHEN...From 11 AM to 4 PM MST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ239-240-161200-
/O.CON.KABQ.WI.Y.0009.000000T0000Z-220216T2300Z/
Eastern Lincoln County-Southwest Chaves County-
755 PM MST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST WEDNESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Eastern Lincoln County and Southwest Chaves County.

* WHEN...Until 4 PM MST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

44
3 follow-up statements
543 
WWUS75 KABQ 160300
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
800 PM MST Tue Feb 15 2022

NMZ226-161200-
/O.EXB.KABQ.WI.Y.0009.220216T1500Z-220216T2300Z/
/O.CON.KABQ.HW.W.0004.000000T0000Z-220216T1500Z/
South Central Mountains-
800 PM MST Tue Feb 15 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM MST WEDNESDAY...

* WHAT...For the High Wind Warning, southwest winds 30 to 45 mph 
  with gusts up to 60 mph expected.  For the Wind Advisory, 
  southwest winds 30 to 40 mph with gusts up to 55 mph expected.

* WHERE...South Central Mountains.

* WHEN...For the Wind Advisory, from 8 AM to 4 PM MST Wednesday. For 
  the High Wind Warning, until 8 AM MST Wednesday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ239-240-161200-
/O.CON.KABQ.WI.Y.0009.000000T0000Z-220216T2300Z/
Eastern Lincoln County-Southwest Chaves County-
800 PM MST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST WEDNESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Eastern Lincoln County and Southwest Chaves County.

* WHEN...Until 4 PM MST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ235>238-161200-
/O.CON.KABQ.WI.Y.0009.220216T1800Z-220216T2300Z/
Curry County-Roosevelt County-De Baca County-Chaves County Plains-
800 PM MST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 4 PM MST 
WEDNESDAY...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Curry County, De Baca County, Roosevelt County and Chaves 
  County Plains.

* WHEN...From 11 AM to 4 PM MST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

44
112 
WWUS75 KABQ 161159
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
459 AM MST Wed Feb 16 2022

NMZ226-162000-
/O.CON.KABQ.HW.W.0004.000000T0000Z-220216T1500Z/
/O.CON.KABQ.WI.Y.0009.220216T1500Z-220216T2300Z/
South Central Mountains-
459 AM MST Wed Feb 16 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM 
MST THIS AFTERNOON...

* WHAT...For the High Wind Warning, southwest winds 15 to 25 mph 
  with gusts up to 45 mph. For the Wind Advisory, southwest winds 25 
  to 35 mph with gusts up to 50 mph expected.

* WHERE...South Central Mountains.

* WHEN...For the High Wind Warning, until 8 AM MST this morning. For 
  the Wind Advisory, from 8 AM this morning to 4 PM MST this 
  afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ239-240-162000-
/O.CON.KABQ.WI.Y.0009.000000T0000Z-220216T2300Z/
Eastern Lincoln County-Southwest Chaves County-
459 AM MST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Eastern Lincoln County and Southwest Chaves County.

* WHEN...Until 4 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ235>238-162000-
/O.CON.KABQ.WI.Y.0009.220216T1800Z-220216T2300Z/
Curry County-Roosevelt County-De Baca County-Chaves County Plains-
459 AM MST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM 
MST THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Curry County, De Baca County, Roosevelt County and Chaves 
  County Plains.

* WHEN...From 11 AM this morning to 4 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

33
932 
WWUS75 KABQ 161449
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
749 AM MST Wed Feb 16 2022

NMZ226-162300-
/O.EXP.KABQ.HW.W.0004.000000T0000Z-220216T1500Z/
/O.CON.KABQ.WI.Y.0009.220216T1500Z-220216T2300Z/
South Central Mountains-
749 AM MST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...
...HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...South Central Mountains.

* WHEN...Until 4 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ239-240-162300-
/O.CON.KABQ.WI.Y.0009.000000T0000Z-220216T2300Z/
Eastern Lincoln County-Southwest Chaves County-
749 AM MST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Eastern Lincoln County and Southwest Chaves County.

* WHEN...Until 4 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ235>238-162300-
/O.CON.KABQ.WI.Y.0009.220216T1800Z-220216T2300Z/
Curry County-Roosevelt County-De Baca County-Chaves County Plains-
749 AM MST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM 
MST THIS AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Curry County, De Baca County, Roosevelt County and Chaves 
  County Plains.

* WHEN...From 11 AM this morning to 4 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

34

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Feb 15, 4:50 PM MST, 3 hours 5 minutes earlier.

Area forecast discussion, Feb 15, 4:50 PM MST, 3 hours 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
450 PM MST Tue Feb 15 2022

.AVIATION...
00Z TAF CYCLE
Gusty winds will diminish with sunset this evening in most places,
except over the southern high terrain including KSRR, where winds
will remain gusty as the flow aloft strengthens ahead of an upper
level low pressure system approaching from the west. Gusty winds will
return areawide on Wednesday by early afternoon. Scattered to
isolated rain showers and thunderstorms, and mountain snow showers,
will move over western areas Wednesday morning, and eventually as
far east as the central mountain chain by late Wednesday afternoon.
West of the continental divide the coverage may become numerous
Wednesday afternoon. Precipitation will spread to more of the
forecast area Wednesday night as the upper level low pressure system
moves directly over the state.

44

&&

.PREV DISCUSSION...255 PM MST Tue Feb 15 2022...
.SYNOPSIS...
The overall weather pattern will be more active through the middle of
next week as a series of storms impact New Mexico. The first storm
arrives Wednesday, followed quickly by a second, weaker system
Thursday. After a break from Friday through Sunday, two more storms
will take aim at the land of Enchantment from late Monday through
Thursday. Focusing on the first two storms, they will bring
precipitation to much of the area, with the most over the western and
northern mountains. Valley rain and mountain snow Wednesday will turn
to mostly snow Wednesday night into Thursday. Temperatures will turn
sharply colder both days, thanks to a strong back door cold front
Wednesday night. Highs will end up well below normal by Thursday,
especially in the east.

40

&&

.DISCUSSION...
SHORT TERM...(TUESDAY NIGHT THROUGH WEDNESDAY)...
Wind guidance for today has definitely been lower than observed
values this afternoon for many areas, including Las Vegas, Clines
Corners and especially the Ruidoso airport. Stronger mountain top
winds will traverse portions of the Southwest Mountains, Lower RGV,
South Central Mountains and into the Southeast and East Central
Plains tonight and Wednesday. Went ahead with a Wind Advisory
extending into Wednesday for that general area, although the South
Central Mountains may see High Wind Criteria later tonight as the
12Z NAM and HREF indicate at least 50-60kts at 700 mb over this
area. The strong southwest winds will diminish by early Wednesday
evening, then a cold front will surge into eastern New Mexico
Wednesday night, with northerly winds gusting to around 50 or 55
mph, and where a Wind Advisory may eventually be necessary. This
front will bring cooler than normal air and will help produce, along
with a second disturbance, some light snow accumulations along the
central mountain chain and northern mountains Wednesday night.
Otherwise, showers will approach the region from the west on
Wednesday with some light snow accumulations along the western
mountains, and areas of blowing dust possible in the east. Daytime
highs Wednesday will be cooler overall but still 5 to 10 degrees
above normal over the plains. As snow amounts likely won't reach
advisory levels for many locales, a Special Weather Statement will
be issued for the incoming weather changes.

LONG TERM...(THURSDAY THROUGH TUESDAY)...
The second short wave trough will slowly cross NM Thursday from
northwest to southeast, with precipitation gradually diminishing as
drier air gets entrained into the system. Precipitation will mostly
fall as snow Thursday, thanks to the passage of a strong cold front
on Wednesday night. Highs Thursday will range from five to near 20
degrees below normal, with the east most impacted. We will get a
break from Friday through Monday with dry and milder weather. Highs
Monday will be above normal by 5 to 15 degrees. Two more storms will
impact the state, the first will be a glancing blow across the
northwest Monday into Tuesday, with a second, more potent system for
Wednesday through Thursday.

40

&&

.FIRE WEATHER...
...Critical Fire Weather Continues Through 6 PM MST...
...Critical Fire Weather Conditions Wednesday East Central Plains...

Widespread critical conditions this afternoon are expected to
diminish after sunset, although strong southwest winds at mountain
top levels will persist across areas south of I-40 and over portions
of the eastern plains tonight and into Wednesday. Combined with
continued low humidities, above normal temperatures and an unstable
airmass, a Red Flag Warning is in effect for the East Central Plains
from 11 AM to 6 PM MST Wednesday.

Elsewhere, temperatures will be trending cooler and humidities will
be increasing Wednesday through Thursday. Accumulating snow is
possible mainly over the western mountains Wednesday and for the
northern and central mountain chain Wednesday night and Thursday.
Snow amounts are forecast to remain relatively light. North winds
associated with a strong cold front may gust to around 50 mph
Wednesday night and Thursday morning over the eastern plains,
leading to cooler than normal highs Thursday. Thereafter a warming
trend begins Friday and continues through the upcoming weekend.
Afternoon breezes may bring spotty critical conditions to the
eastern plains Sunday afternoon.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 6 PM MST this evening for the following
zones... NMZ103>105-107>109.

Wind Advisory until 5 AM MST Wednesday for the following zones...
NMZ205-208-220-224-225-241.

Wind Advisory until 4 PM MST Wednesday for the following zones...
NMZ226-239-240.

Red Flag Warning from 11 AM to 6 PM MST Wednesday for the following
zones... NMZ108.

Wind Advisory from 5 AM to 4 PM MST Wednesday for the following
zones... NMZ235>238.

&&

In the hours before

Special weather statement, Feb 15, 3:13 PM MST, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
313 PM MST Tue Feb 15 2022

NMZ201>241-161200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-
Sandia/Manzano Mountains Including Edgewood-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-
Southwest Chaves County-San Agustin Plains and Adjacent Lowlands-
313 PM MST Tue Feb 15 2022

...WINTER WEATHER RETURNS TO NEW MEXICO WEDNESDAY THROUGH
THURSDAY...

Two upper level disturbances will impact New Mexico in the short
term, one from the west Wednesday and the second from the northwest
Thursday. A strong back door cold front will plunge south through
the east Wednesday night with much colder air, while clouds and
precipitation will cool temperatures in the west.

Snow will begin in the western mountains Wednesday morning, and
spread east and south Wednesday afternoon in the form of mountain
snow and valley rain. Rain will change to snow Wednesday night on
the plains and valleys. Snow will linger into Thursday over and
near the central mountains. Snow totals will favor the west and
north mountains where generally 3 to 5 inches can fall. Higher
amounts of up to 8 inches could fall on the higher peaks of the
Sangre de Cristo Mountains. Valleys and lowlands could receive up
to 1 inch.

The winds will be the other story with these storms. Southwest
winds over the southwest and south central mountains will continue
strong tonight, with speeds of 30 to 40 mph with gusts to 55 mph.
Winds on Wednesday will focus over the south central highlands
across the southeast and east central plains. Speeds will average
30 to 45 mph with gusts to 60 mph.

Temperatures will drop sharply Wednesday and Thursday. A strong
back door cold front Wednesday night will blast much colder air
down eastern New Mexico Thursday. Temperatures everywhere will be
below to much below normal by Thursday

For the latest road conditions visit nmroads.com
or dial 5-1-1.

40
Local storm report, Feb 15, 5:20 PM MST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
520 PM MST TUE FEB 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     NON-TSTM WND GST 2 S FORT STANTON        33.47N 105.52W
02/15/2022  M59 MPH          LINCOLN            NM   AWOS

            AWOS STATION KSRR SIERRA BLANCA RGNL ARPT.

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 2:20 AM MSTWinter Weather AdvisoryABQBernalillo, Catron, Cibola, Colfax, Los Alamos, McKinley and 10 more36 hr
Feb 16, 2:06 PM MSTWind AdvisoryABQCurry, Roosevelt, Union21 hr

Nearby

High Wind Warnings in New Mexico, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.